# SDR AALA200801792

- Difficulty date: July 7, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N984TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53634
- Aircraft time: 24,736 hours
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT AT SEAT 24D INOPERATIVE.  SECURED WIRE HARNESS FOR EMERGENCY LIGHT AT SEAT 24D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
